# SDR LR7A2013072300678

- Difficulty date: July 23, 2013
- Submitted: July 26, 2013
- Operation: Air carrier
- Aircraft: N403LC
- Make and model: Lkheed 382G
- Aircraft serial: 4590
- Aircraft time: 61,630 hours, 29,994 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Doubler
- Part number: 2024T30040
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C-11 CHECK, FOUND RT HORIZONTAL STABILIZER L/E INNER DOUBLER HAD TWO CRACKS AT INTERIOR SURFACE SKIN AND COMPENSATOR SUPPORT, HSS162.  REPAIRED IAW SMP583, FIG 55-20-08.
